Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Is the boundary of a Siegel disk a Jordan curve?

Author: James T. Rogers
Journal: Bull. Amer. Math. Soc. 27 (1992), 284-287
MSC (2000): Primary 30C35; Secondary 30D45, 54F15
MathSciNet review: 1160003
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Bounded irreducible local Siegel disks include classical Siegel disks of polynomials, bounded irreducible Siegel disks of rational and entire functions, and the examples of Herman and Moeckel. We show that there are only two possibilities for the structure of the boundary of such a disk: either the boundary admits a nice decomposition onto a circle, or it is an indecomposable continuum.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 30C35, 30D45, 54F15

Retrieve articles in all journals with MSC (2000): 30C35, 30D45, 54F15

Additional Information

PII: S 0273-0979(1992)00324-5
Keywords: Siegel disk, Julia set, Fatou set, indecomposable continuum, prime end
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia